MathSciNet Relay Station
MathSciNet bibliographic data
MR1748082 (2001h:22016) 22E40 (20F55)
Margulis, G. A.; Vinberg, È. B. Some linear groups virtually having a free quotient. J. Lie Theory 10 (2000), no. 1, 171–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement